Construction of integral variety of solutions of a system of difference equations
Keywords:
-Abstract
Sufficient conditions are found for the existence of an integral manifold of solutions.
References
Марданов И. Дж. О построении и асимптотическом свойстве инвариантного многообразия решений разностного уравнения в банаховом пространстве // Докл. АН АзССР.— 1989.— 14, № 4.— С. 3—5.
Митропольский Ю. А., Лыкова О. Б. Интегральные многообразия в нелинейной механике.— М. : Наука, 1973.— 512 с.
Downloads
Published
26.05.1992
Issue
Section
Short communications
How to Cite
Mardanov , I. Dzh. “Construction of Integral Variety of Solutions of a System of Difference Equations ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 5, May 1992, pp. 709-12, https://umj.imath.kiev.ua/index.php/umj/article/view/7970.